sgg1261201

280d

hi guys, i’m a 16 year old girl and i suffer from GAD, Depression, and i’m almost positive that i have OCD. up until last friday, i was taking the highest dosage of zoloft and still not feeling anything. my doctor (whom id never been to prior to friday) sort of dismissed my request for a referral to a psychiatrist and instead put me on lexapro. i’ve never had any reactions to medication before, but this is significantly different. i’m painfully bloated at all times, have persistent dizziness, and nausea. i don’t know what to do

Nausea and Vomiting

Depression

View all
  • SpringFormPan

    280d

    How long have you been taking it? Meds can take a few weeks sometimes to settle but if you’re miserable call your doctor and tell them you want to stop taking it. Depending on how long you’ve been on it they might say just stop or you might need to taper down. Do you have to have a referral for your insurance? If not, just look online and find a psych near you yourself!!

  • sgg1261201

    280d

    I’ve been on it for only a few days now, i just thought it was a little strange and a bit concerning to already see side effects

  • SpringFormPan

    280d

    It’s not unusual to see side effects that early in my experience but if you are super uncomfortable definitely call your doctor!!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.